# SDR C2XA01TY226

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A14157
- Condition: Cracked
- Location: Nlg
- Part time: 3,057 hours, 2,639 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TYS   AT TAKEOFF THE LANDING GEAR/GROUND FAIL MESSAGE INDICATOR CAME ON.  CREW RETURNED AND MAINTENANCE REMOVED AND REPLACED THE NLG WOW PROXIMITY SWITCH AND THEN ON SECOND ATTEMPT THE SWITCH HAD TO BE ADJUSTED TO THE TARGET.  THE OPS CHECK WERE GOOD IAW EMB 135MM 32-63-05.  AIRCRAFT WAS RELEASED.
